Some Hermite-Hadamard type inequalities for functions whose products with exponentials are convex

[img]
03-dragomir-final.pdf - Published Version (258kB)
Restricted to Repository staff only

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, I (2015) Some Hermite-Hadamard type inequalities for functions whose products with exponentials are convex. Scientific Studies and Research. Series Mathematics and Informatics, 25 (1). 145 - 158. ISSN 2067-3566

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31743
Official URL http://pubs.ub.ro/?pg=revues&rev=ssrsmi&num=201501...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Convex functions; Hermite-Hadamard inequality; Special means
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login